Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 16, NWS Melbourne, FL

April 24, 2020Brevard County, Orange County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 24, 2020, 7:07 AM EDT for Brevard County, Orange County, Osceola County, Florida. It was in force for 38 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2020, 7:07 AM EDT (11:07 UTC)
Expired
Apr 24, 2020, 7:45 AM EDT
In force
38 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brevard County, FL, Orange County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 30 km from the middle of the area, began a volume at 11:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 7:15 AM EDTTSTM WND GST 442 Nnw Cocoa, FLUSAF TOWER KSC-1000 MEASURES WIND GUST OF 38KT/44MPH FROM W
Apr 24, 7:25 AM EDTTSTM WND GST 625 N Cape Canaveral, FLUSAF TOWER KSC-0403 MEASURED WIND GUST OF 54KT/62 MPH FROM SW
Apr 24, 7:30 AM EDTTSTM WND GST 465 N Port Canaveral, FLKXMR CC AIR FORCE MEASURED WIND GUST OF 40KT/46MPH FROM W.
Apr 24, 7:30 AM EDTTSTM WND GST 465 N Port Canaveral, FLCC AIR FORCE MEASURED WIND GUST OF 40KT/46MPH FROM W.
Apr 24, 7:35 AM EDTTSTM WND GST 535 Nne Cape Canaveral, FLUSAF TOWER KSC-0303 MEASURED A WIND GUST OF 46KT/53MPH FROM W.
Apr 24, 7:35 AM EDTTSTM WND GST 689 N Port Canaveral, FLUSAF TOWER KSC-0108 MEASURED WIND GUST OF 59KT/68MPH FROM THE SW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 1:57 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 11.1 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2020-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2020-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
628 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.9
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

882 
WUUS52 KMLB 241107
SVRMLB
FLC009-095-097-241145-
/O.NEW.KMLB.SV.W.0016.200424T1107Z-200424T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
707 AM EDT Fri Apr 24 2020

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Central Brevard County in east central Florida...
  Southeastern Orange County in east central Florida...
  Northeastern Osceola County in east central Florida...

* Until 745 AM EDT.

* At 707 AM EDT, severe thunderstorms were located along a line
  extending from Space Coast Airport to near Lone Cabbage Fish Camp
  to near Holopaw to 8 miles northeast of Lake Kissimmee, moving
  northeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Titusville, Rockledge, Cocoa, Cocoa Beach and Cape Canaveral. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect for the warned area. Tornadoes can 
develop quickly from severe thunderstorms. Although a tornado is not 
immediately likely, if one is spotted, act quickly and move to a 
place of safety inside a sturdy structure such as a small interior 
room.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Melbourne.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2839 8056 2831 8057 2795 8110 2796 8130
      2816 8119 2833 8101 2854 8090 2870 8062
      2860 8054 2846 8049
TIME...MOT...LOC 1107Z 237DEG 44KT 2852 8083 2829 8086 2808 8104 2801
8118

HAIL...<.75IN
WIND...60MPH
 
$$

Cristaldi
1 follow-up statement
292 
WWUS52 KMLB 241129
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
729 AM EDT Fri Apr 24 2020

FLC009-095-097-241145-
/O.CON.KMLB.SV.W.0016.000000T0000Z-200424T1145Z/
Brevard FL-Orange FL-Osceola FL-
729 AM EDT Fri Apr 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR CENTRAL BREVARD...SOUTHEASTERN ORANGE AND NORTHEASTERN OSCEOLA
COUNTIES...

At 724 AM EDT, severe thunderstorms were located along a line
extending from Playalinda Beach to near Merritt Island to 9 miles
northwest of Camp Holly Fish Camp to near Holopaw, moving northeast 
at 50 mph. Several wind gusts up to around 60 mph have been reported 
around Cape Canaveral.

HAZARD...65 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near... Cape Canaveral, Playalinda 
Beach, Cocoa Beach, and Rockledge through 740 AM EDT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a interior room.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2839 8056 2831 8057 2795 8110 2796 8130
      2816 8119 2833 8101 2854 8090 2870 8062
      2860 8054 2846 8049
TIME...MOT...LOC 1124Z 237DEG 44KT 2863 8064 2840 8067 2819 8085 2812
8099

HAIL...<.75IN
WIND...60MPH
 
$$

Cristaldi

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 4:30 AM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Apr 24, 4:30 AM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
430 AM EDT Fri Apr 24 2020

.DISCUSSION...

...Tornado Watch From Osceola/Brevard Northward Through 11 AM...

...Strong to Severe Storms Moving Across the Area This Morning...

Currently-Today...Squall line will move into Lake and Volusia
counties here in the pre-dawn hours and continue southeastward
through the I-4 corridor and into Osceola and Brevard counties this
morning. A Tornado Watch has been issued for this area through 11 AM
EDT. Latest analysis shows 0-6km bulk shear around 50-60 knots, cool
mid level temps around -9 to -11C at 500mb, and strengthening uni-
directional wind fields which will favor strong to locally damaging
straight line wind gusts of 50-70 mph and hail up to an inch in
diameter with any stronger storms. However, 0-1km SRH values
initially up to 150-200 m2/s2 may generate a few tornadoes,
especially as this line initially moves into central Florida this
morning.

Disturbed flow aloft, strong jet induced lift, and deep moisture (PW
~2.00") ahead of cold front stalling NW of central Florida lift may
continue to support additional waves of scattered to numerous
showers and storms spreading east-northeast across the region into
the afternoon, with strong to potentially isolated severe storms
still possible. Any training of storms will also be able to produce
localized heavy rainfall up to 2-4 inches across north central
Florida. Then into tonight, much of the hi-res guidance indicates
shower and thunderstorm activity will be on the wane, decreasing
from north to south.

Cloud cover and storms will likely limit highs across areas from
near to north of Orlando in the 70s to perhaps low 80s. However,
farther south, should convection hold off long enough temps may be
able to reach into the upper 80s to low 90s with breezy southwest
winds developing.

Weekend...A pair of trailing short wave troughs will merge/amplify
over the Ohio Valley, supporting a fairly deep, attendant surface
low moving in tandem with the upper level system. This low will drag
a cool front across central Florida on Sunday, followed by drier and
cooler air which will last into the middle of next week.

Ahead of the front, continued deep layer SW flow will combine with a
high PWAT air mass to produce numerous showers and lightning storms
in what should be a WCSB-dominant convective regime. Per SPC Day 2
"Marginal" risk for all of central FL, strong to marginally severe
wind gusts appear likely in some storms, given moderate convective
instability and robust H85-H50 steering flow of 25-35kt. Convection
should push rapidly offshore the east coast by sunset, with lingering
showers tapering off thereafter.

On Sun, drier air overspreading the CWA from NW to SE will confine
highest precip chances to the Treasure Coast, with a small chance
for TS, mainly through early afternoon. Precip chances diminish
rapidly from mid to late afternoon as activity gets shunted south
and east of the area.

Highs both Sat/Sun in the U80s to around 90F. Mins Sat night in the
L70s, but turning quite a bit cooler (U50s-L60s) across all but the
immediate SE Treasure Coast Sun night.

Monday-Thursday...Post frontal high pressure slowly settles SE into
Florida, keeping local wx dry through Wed. Relatively cooler early
week temps will rise back above normal by mid week. By Thu, model
guidance suggests another cool front reaching central Florida with
a chance for showers/few storms.

&&

.AVIATION...Approaching line of storms will reach KLEE-KDAB near to
shortly before 9Z and continue southeastward through the I-4
corridor and toward KMLB this morning. Some adjustments in current
tempo group timings will likely be needed and these storms move
quickly into the area. Strong to severe storms will be possible with
this band of convection, with 50-70 mph straight line wind gusts and
a few tornadoes possible. Tempo IFR/MVFR conditions will occur with
this activity, with additional scattered to numerous showers and
storms producing additional cig/vis reductions into the afternoon.
Rain chances are expected to gradually decrease into tonight, but
predominant MVFR cigs may begin to build into areas from KMLB
northward after midnight.

&&

.MARINE...Today-Tonight...SCA will continue offshore through mid-
morning for southerly winds up to around 20 knots and seas 6-7 feet.
However, strong to severe storms pushing quickly offshore this
morning and into the afternoon, will keep boating conditions
hazardous. Rain chances will decrease into tonight, with S/SW flow
15 knots or less and seas falling to 2-4 feet.

Weekend...SW flow 10-15kt ahead of the approaching cool front will
keep seas suppressed to between 2-3ft through Sun evening. Post-
frontal wind shift to NW-N Sun night as winds increase to 13-18kt.
Seas building up to 5ft in the Gulf Stream by sunrise.

Monday-Tuesday...Winds veer quickly onshore to NE Monday and SE by
Tue night as post-frontal high pressure builds from the SE CONUS
into the western Atlantic. Seas 3-5ft Mon, subsiding slightly to
to 3-4ft Mon night through Tue night.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  81  68  88  70 /  80  30  50  20
MCO  83  71  89  72 /  80  30  70  30
MLB  88  72  88  72 /  70  40  70  40
VRB  90  71  89  71 /  60  40  70  40
LEE  79  70  88  72 /  80  30  60  20
SFB  83  70  89  71 /  80  30  60  20
ORL  82  71  89  72 /  80  30  70  30
FPR  90  71  90  72 /  50  40  70  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Tornado Watch until 11 AM EDT this morning for Coastal Volusia-
     Inland Volusia-Northern Brevard-Northern Lake-Orange-
     Osceola-Seminole-Southern Brevard-Southern Lake.

AM...Tornado Watch until 11 AM EDT this morning for Flagler Beach to
     Volusia-Brevard County Line 0-20 nm-Volusia-Brevard County
     Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory until 4 AM EDT early this morning for
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-Brevard
     County Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory until 10 AM EDT this morning for Flagler
     Beach to Volusia-Brevard County Line 20-60 nm-Sebastian
     Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard County Line
     to Sebastian Inlet 20-60 nm.

&&

SHORT TERM/AVIATION...Weitlich
LONG TERM....Cristaldi
Radar/Severe Wx...Sedlock
Hazardous weather outlook, Apr 24, 4:55 AM EDT, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
455 AM EDT Fri Apr 24 2020

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-250000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
455 AM EDT Fri Apr 24 2020

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...TORNADO WATCH IN EFFECT FOR MUCH OF CENTRAL FLORIDA THROUGH 11
AM EDT THIS MORNING...

.THUNDERSTORM IMPACT...
A band of storms moving into Lake and Volusia counties during the
predawn hours will continue southeastward through the I-4
corridor and into Osceola and Brevard counties this morning.
Strong to severe thunderstorms will be possible with this line,
with the main threats being wind gusts up to 50 to 70 mph, small
to quarter size hail, frequent lightning strikes, as well as a
few tornadoes. Storms will move quickly to the east-northeast at
40 to 45 mph.

Additional scattered to numerous showers and storms will move
through the area into the afternoon with strong to isolated severe
storms continuing to be possible.

.FLOOD IMPACT...
Locally heavy rainfall up to 1 to 3 inches will be possible,
mainly from Osceola and Brevard counties northward should
locations see multiple rounds of showers and storms today. This
may lead to some nuisance flooding of low spots and roadways.

.RIP CURRENT IMPACT...
There is a moderate risk of rip currents at all east central
Florida beaches. Swim only within sight of a lifeguard. If no
lifeguard is present, don't enter the surf. If heading to the
beach, be alert for fast moving strong to potentially severe
storms that will be able to push offshore. Also, be aware that
beach closures remain in effect for some communities.

.MARINE THUNDERSTORM GUST IMPACT...
A band of storms will quickly move through Lake and Volusia
counties southeastward through Osceola and Brevard counties and
offshore this morning. Additional strong to isolated severe storms
may be able to push off the coast into the afternoon. As these
storms cross inland lakes and shift off the coast and into the
nearshore waters they will be capable of wind gusts in excess of
35 knots. If a severe storm develops, there is a chance of wind
gusts up to 50 knots.

.WATERSPOUT IMPACT...
A brief waterspout is possible within any stronger storms that
push offshore, especially across the coastal waters of Volusia
and Brevard counties.

.WIND AND SEA IMPACT...
South to southwest winds up to 15 to 20 knots and seas up to 5 to
7 feet will produce poor to hazardous boating conditions over the
coastal waters this morning. A Small Craft Advisory remains in
effect over the offshore waters through 10 AM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
Additional strong to isolated severe storms will potentially
develop along sea breeze and outflow boundaries across the area
Saturday afternoon. Additional isolated stronger storms will be
possible across Okeechobee County and the Treasure Coast into
Sunday afternoon. Main threats will be wind gusts up to 50 to 60
mph, small to quarter size hail and frequent lightning.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed, especially through this morning.
Please relay any information about observed severe weather to the
NWS while following all local, state and CDC guidelines.

Weitlich

In the hours before

Special weather statement, Apr 24, 6:03 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Melbourne FL
603 AM EDT Fri Apr 24 2020

FLZ144-241045-
Southern Lake County FL-
603 AM EDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAKE COUNTY UNTIL
645 AM EDT...

At 602 AM EDT, Doppler radar was tracking a strong thunderstorm near
Mascotte, moving east-northeast at 40 mph.

Wind gusts of 45 to 55 mph will be possible with this storm.

Locations impacted include...
Groveland, Mascotte, Ferndale, Clermont and Lake Louisa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.

LAT...LON 2854 8195 2872 8166 2859 8166 2858 8165
      2854 8166 2835 8166 2835 8179 2836 8179
      2836 8186 2835 8186 2835 8196
TIME...MOT...LOC 1002Z 249DEG 34KT 2851 8195

Sedlock
Special weather statement, Apr 24, 6:14 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Melbourne FL
614 AM EDT Fri Apr 24 2020

FLZ041-044>046-141-147-241115-
Northern Lake County FL-Coastal Volusia FL-
Northern Brevard County FL-Orange FL-Seminole FL-Inland Volusia FL-
614 AM EDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...EAST CENTRAL LAKE...
NORTHWESTERN BREVARD...ORANGE AND SOUTHEASTERN VOLUSIA COUNTIES UNTIL
715 AM EDT...

At 613 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Daytona Beach Shores to Cassia to near
Groveland. Movement was east-northeast at 35 mph.

Wind gusts of 45 to 55 mph will be possible with these storms.

Locations impacted include...
Orlando, Deltona, Port Orange, Sanford and Apopka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.

LAT...LON 2909 8090 2881 8069 2835 8139 2835 8165
      2876 8165 2915 8102 2916 8093
TIME...MOT...LOC 1013Z 262DEG 31KT 2916 8097 2888 8146 2850 8183

Sedlock
Special weather statement, Apr 24, 6:31 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Melbourne FL
631 AM EDT Fri Apr 24 2020

FLZ053-241115-
Osceola FL-
631 AM EDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR OSCEOLA COUNTY UNTIL 715 AM
EDT...

At 630 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southeast of Poinciana to 8 miles
west of Lake Kissimmee to near Lake Wales. Movement was
east-northeast at 45 mph.

Wind gusts of 40 to 50 mph and funnel clouds will be possible with
these storms.

Locations impacted include...
Saint Cloud, Lake Kissimmee, Lake Marian, Holopaw and Kenansville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.

LAT...LON 2829 8125 2830 8086 2786 8088 2782 8121
      2785 8124 2785 8128 2786 8130 2792 8131
      2794 8135 2795 8134 2800 8139 2800 8142
      2803 8144 2804 8146 2805 8146 2801 8138
      2808 8135 2809 8145 2814 8146 2814 8151
TIME...MOT...LOC 1030Z 242DEG 47KT 2803 8136 2790 8142 2782 8163

Cristaldi
Local storm report, Apr 24, 6:32 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
632 AM EDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 AM     TSTM WND GST     5 N PORT CANAVERAL      28.47N 80.57W
04/24/2020  M43 MPH          Brevard            FL   AWOS

            SITE KXMR REPORTED A WIND GUST OF 43 MPH, 37 KNOTS FROM
            THE SOUTHWEST.

&&

DKW
Special weather statement, Apr 24, 6:56 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Melbourne FL
656 AM EDT Fri Apr 24 2020

FLZ045-047-053-147-241145-
Southern Brevard County FL-Osceola FL-Northern Brevard County FL-
Orange FL-
656 AM EDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD...SOUTHEASTERN
ORANGE AND NORTHEASTERN OSCEOLA COUNTIES UNTIL 745 AM EDT...

At 655 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Canaveral Groves to near Harmony. Movement
was northeast at 45 mph.

Wind gusts of 40 to 50 mph and brief funnel clouds will be possible
with these storms.

Locations impacted include...
Melbourne, Titusville, Rockledge, Cocoa and Cocoa Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.

LAT...LON 2839 8056 2834 8057 2820 8055 2809 8087
      2830 8086 2829 8110 2845 8125 2862 8099
      2861 8097 2863 8096 2881 8069 2860 8054
      2846 8049
TIME...MOT...LOC 1055Z 234DEG 45KT 2845 8089 2815 8112

Cristaldi
Local storm report, Apr 24, 7:04 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
704 AM EDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 AM     TSTM WND GST     ORLANDO INTERNATIONAL A 28.43N 81.31W
04/24/2020  M43 MPH          ORANGE             FL   ASOS

            KMCO ASOS MEASURES WIND GUST OF 37KT/43MPH FROM WNW

&&

JRS

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 5:13 AM EDTSpecial Weather StatementMLBVolusia62 min
Apr 24, 5:35 AM EDTSevere Thunderstorm WarningMLBLake, Volusia55 min
Apr 24, 5:42 AM EDTSpecial Marine WarningMLB3 hr
Apr 24, 6:03 AM EDTSpecial Weather StatementMLBLake42 min
Apr 24, 6:14 AM EDTSpecial Weather StatementMLBOrange, Seminole, Volusia61 min
Apr 24, 6:31 AM EDTSpecial Weather StatementMLBOsceola44 min
Apr 24, 6:45 AM EDTSpecial Marine WarningMLB3 hr
Apr 24, 6:56 AM EDTSpecial Weather StatementMLBBrevard49 min
Apr 24, 7:14 AM EDTSpecial Weather StatementMLBOsceola46 min
Apr 24, 7:29 AM EDTSevere Thunderstorm WarningMLBBrevard31 min
Apr 24, 7:41 AM EDTSevere Thunderstorm WarningMLBBrevard, Osceola49 min
Apr 24, 8:12 AM EDTAreal Flood AdvisoryMLBBrevard, Osceola52 min
Apr 24, 8:23 AM EDTSpecial Weather StatementMLBIndian River52 min
Apr 24, 8:50 AM EDTSpecial Marine WarningMLB85 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.